# SDR 08FDEA00239

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Corroded
- Location: Bs 720d S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT FRAME UPPER FLANGE HAS SURFACE CORROSION, AFT SIDE STA. 720D ABOVE STR 26R.   FOUND FRAME TO BE OUT OF LIMITS. CUT OUT DAMAGE AND REPAIRED FRAME.  REINSTALLED Z-ANGLE,  VERTICAL BULKHEAD SUPPORT IAW SRM   51-30-2 PG 1-16 SRM 51-40-2 PG 1-6, DWG 65-58677-17, 65-58352-54. HEAT TREAT FOR FRAME DONE ON 8130 TRACKING NR 2008-01-079. THIS IS CLASSIFIED AS A MAJOR REPAIR.
